72.7K members
1.2M posts
cancel
Showing results for 
Search instead for 
Did you mean: 

Reaction to Morphine?

4 REPLIES 4
Guest user
Not applicable

Re: Reaction to Morphine?

morphine Morphine can cause hallucinations and confusion, especially in older frail people, but is usually started at very small dosesethen increased gradually. It's importamt you report these symptoms to G.P/ prescriber, as there are loads of alternatives for pain .
Best wishes,

India1

Guest user
Not applicable

Re: Reaction to Morphine?

Not me, but my uncle was on high-dose morphine for intense abdominal pain, and reported the weirdest dreams and hallucinations. The doctors also warned that it might be six months or more before the effects wore off. Talk to the doctors.

Guest user
Not applicable

Re: Reaction to Morphine?

Hi Lou,

I don't know all the side effects of morphine it just made me sleepy and feeling a bit yuk. It can take about 7-10 days (from what I remember) for the body to adjust) and I know every time the dose is upped it takes your body a while to readjust.

Any change or unusual occurrences should be reported so the medics can determine if it's something else or side effects. Is there a BCN, GP or MacN you can call?

Love Twinkle xoxo

Guest user
Not applicable

Re: Reaction to Morphine?

Reaction to Morphine? Anyone had a bad reaction to Oral Morphine? Mum is taking it for Spinal Mets and last night had really bad panic attacks, hallucinations, and hyperventilation and confusion that lasted 4 hours.

Just wondering if it is likely to be the Morphine, or something else?

Posting this in a few places to get as many views as possible.

Thanks as always!

Lou
xx

Guest user
Not applicable

Reaction to Morphine?

Reaction to Morphine?